Journal of Differential Geometry

Bäcklund transformations, Ward solitons, and unitons

B. Dai and C.-L. Terng

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 75, Number 1 (2007), 57-108.

Dates
First available in Project Euclid: 30 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1175266254

Digital Object Identifier
doi:10.4310/jdg/1175266254

Mathematical Reviews number (MathSciNet)
MR2282725

Zentralblatt MATH identifier
1108.58028

Citation

Dai, B.; Terng, C.-L. Bäcklund transformations, Ward solitons, and unitons. J. Differential Geom. 75 (2007), no. 1, 57--108. doi:10.4310/jdg/1175266254. https://projecteuclid.org/euclid.jdg/1175266254


Export citation